# SDR QMLA2011040211043

- Difficulty date: April 2, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N914EF
- Make and model: Urocop EC135T2
- Aircraft serial: 0440
- Aircraft time: 1,419 hours, 6,781 cycles
- Engine: Tmeca ARRIUS2B2
- Engine time: 1,182 hours, 1,526 cycles
- System (JASC): 3150 · Central Warning
- Part: Switch Panel
- Part number: L311M107517
- Part serial: 1271
- Condition: Defective
- Location: Fadec
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

THE CAD DISPLAYED "IDLE" WHEN FADEC SWITCH WAS TURNED ON.  THE ENG WAS NOT RUNNING AT THIS POINT.  THE 20VE SWITCH PANEL WAS FOUND TO BE THE CAUSE.  THE PANEL WAS REPLACED AND THE ACFT WAS RETURNED TO SERVICE.
